Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2016, 4:05 PM CDT for Carson County, Gray County, Roberts County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 4:05 PM CDT (21:05 UTC)
- Expired
- Apr 26, 2016, 5:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carson County, TX, Gray County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3326 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -168 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
591
WUUS54 KAMA 262105
SVRAMA
TXC065-179-393-262200-
/O.NEW.KAMA.SV.W.0042.160426T2105Z-160426T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
405 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS...
EASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
GRAY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 500 PM CDT
* AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF KINGSMILL...OR 7 MILES SOUTH OF PAMPA...MOVING NORTHEAST AT 60
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PAMPA...MIAMI...LEFORS...LAKE MCCLELLAN...LORA...CODMAN AND KINGSMILL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 117 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3548 10114 3605 10064 3578 10054 3535 10054
3518 10094 3518 10105
TIME...MOT...LOC 2105Z 219DEG 50KT 3543 10097
HAIL...<.75IN
WIND...60MPH
$$
SIMPSON2 follow-up statements
108
WWUS54 KAMA 262136
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
436 PM CDT TUE APR 26 2016
TXC065-262145-
/O.CAN.KAMA.SV.W.0042.000000T0000Z-160426T2200Z/
CARSON TX-
436 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3605 10064 3575 10054 3560 10054 3555 10108
TIME...MOT...LOC 2135Z 219DEG 50KT 3576 10064
$$
TXC179-393-262200-
/O.CON.KAMA.SV.W.0042.000000T0000Z-160426T2200Z/
ROBERTS TX-GRAY TX-
436 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN ROBERTS AND NORTHERN GRAY COUNTIES...
AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MIAMI...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PAMPA...MIAMI...LORA AND CODMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3605 10064 3575 10054 3560 10054 3555 10108
TIME...MOT...LOC 2135Z 219DEG 50KT 3576 10064
HAIL...<.75IN
WIND...60MPH
$$
SIMPSON910
WWUS54 KAMA 262154
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
454 PM CDT TUE APR 26 2016
TXC179-393-262204-
/O.EXP.KAMA.SV.W.0042.000000T0000Z-160426T2200Z/
ROBERTS TX-GRAY TX-
454 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROBERTS AND NORTHERN
GRAY COUNTIES WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3605 10064 3575 10054 3560 10054 3555 10108
TIME...MOT...LOC 2153Z 219DEG 50KT 3576 10064
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:23 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 26, 12:23 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 1223 PM CDT TUE APR 26 2016 .AVIATION... 18Z ISSUANCE...VFR CONDITIONS EXPECTED THROUGH THE PERIOD FOR ALL SITES. SOUTHWEST WINDS WILL BEGIN TO PICK UP AND WILL START GUSTING BETWEEN 20 TO 30 KTS. SOME GUSTS MAY GET CLOSE TO 40KTS SO WILL AMEND IF NECESSARY AS CONFIDENCE IS LOWER ON THIS ATTM. WIND GUSTS SHOULD CALM OVERNIGHT...HOWEVER WINDS WILL STAY AROUND 15KTS WHILE THEY SWING NORTHWESTERLY AS A FRONT COMES THROUGH. NORTHERLY WINDS WILL PICKUP BEHIND THE FRONT AND MAY GUST TOMORROW UP TO 30KTS. BEAT && .PREV DISCUSSION... /ISSUED 522 AM CDT TUE APR 26 2016/ AVIATION... 12Z TAF CYCLE A CLOSED UPPER LOW OVER THE CENTRAL AND SOUTHERN ROCKIES TODAY WILL ALLOW FOR VFR CONDITIONS...MAINLY SCATTERED TO BROKEN HIGH LEVEL CLOUDS AT ALL THREE TAF SITES. LIGHT SOUTH AND SOUTHWEST WINDS 5 TO 15 KNOTS WILL INCREASE BY 19Z TODAY TO AROUND 18 TO 28 KNOTS WITH HIGHER GUSTS AT ALL OF THE TAF SITES. WINDS WILL VEER AROUND TO THE WEST AND NORTHWEST TO NORTH AFTER 06Z TO 08Z WEDNESDAY 10 TO 20 KNOTS AS A COLD FRONT MOVES THROUGH LATE TONIGHT. SCHNEIDER PREV DISCUSSION... /ISSUED 455 AM CDT TUE APR 26 2016/ DISCUSSION... AN UPPER-LEVEL LOW PRESSURE SYSTEM WAS CENTERED OVER EASTERN UTAH AND WESTERN COLORADO THIS MORNING. AS IT TRANSITIONS EASTWARD TODAY...IT WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT IN PORTIONS OF OKLAHOMA...KANSAS...AND NEBRASKA. NO SEVERE WEATHER IS EXPECTED IN THE TEXAS OR OKLAHOMA PANHANDLES THOUGH. THIS AREA WILL REMAIN ON THE DRY AND WINDY SIDE OF THE UPPER LOW AND SURFACE DRYLINE. EXPECT SOUTHWEST WINDS OF UP TO 30 TO 35 MPH...AND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE THIS AFTERNOON. SEE FIRE WEATHER SECTION BELOW FOR HOW THIS WILL AFFECT FIRE WEATHER CONDITIONS IN THE PANHANDLES. ANOTHER WEAK COLD FRONT WILL THEN SLIP THROUGH THE PANHANDLES OVERNIGHT TONIGHT...THOUGH TEMPS TOMORROW WILL ONLY BE A FEW DEGREES COOLER THAN TODAY. ATTENTION THEN TURNS TO THE NEXT UPPER LOW ROUNDING THE BASE OF A BROAD WESTERN CONUS TROUGH. SUITE OF COMPUTER MODEL GUIDANCE IS IN BETTER AGREEMENT TODAY ON THE TIMING AND LOCATION OF THIS NEXT LOW...THOUGH FORECAST CONFIDENCE IS STILL LOWERED DUE TO THE COMPLEX NATURE OF THIS EVOLVING PATTERN AND LIMITED RUN-TO-RUN CONSISTENCY FROM SOME MODELS. CURRENT EXPECTATION IS FOR THE UPPER LOW TO BE CENTERED OVER WESTERN ARIZONA ON THURSDAY MORNING WITH A DEVELOPING SURFACE LOW OVER WEST TEXAS. EASTERLY UPSLOPE FLOW IN THE LOWER LEVELS WILL DEVELOP ACROSS THE PANHANDLES IN RESPONSE TO THIS DURING THE DAY THURSDAY AND INTO THURSDAY NIGHT. BY THURSDAY NIGHT...A SOUTHERLY LLJ WILL ALSO BRING A SURGE OF LOW LEVEL MOISTURE AND COULD BE ENOUGH TO DESTABILIZE THE ATMOSPHERE FOR THUNDERSTORM DEVELOPMENT ACROSS THE PANHANDLES. THUNDERSTORM ACTIVITY WILL LIKELY CONTINUE ACROSS NORTHERN AND EASTERN PORTIONS OF THE PANHANDLES FRIDAY AS THE LOW PRESSURE SYSTEM LIFTS INTO KANSAS AND COLORADO. LARGE HAIL AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH ANY STRONG TO SEVERE THUNDERSTORMS THAT DEVELOP DURING THIS TIME. A MORE PRONOUNCED COLD FRONT SHOULD THEN PUSH THROUGH THE AREA FRIDAY NIGHT AND KEEP TEMPERATURES COOLER INTO NEXT WEEK. FOR ANYTHING SATURDAY AND BEYOND...FORECAST MODEL GUIDANCE BEGINS TO DIVERGE...AND THE MODELS IN GENERAL HAVE A DIFFICULT TIME RESOLVING HOW THE BROADER UPPER LEVEL TROUGH WILL EVOLVE HEADING INTO EARLY NEXT WEEK. WITH THE UPPER TROUGH IN THE REGION...FELT THAT IT WAS WISE TO KEEP SLIGHT CHANCE TO LOW END CHANCE POPS ACROSS PORTIONS OF THE PANHANDLES THROUGH MONDAY. DO NOT ANTICIPATE EVERY DAY TO BE RAINY...BUT MORE DETAIL WILL BE ADDED AS THE WEATHER PATTERN EVOLVES. NF FIRE WEATHER... DESPITE CRITICAL THRESHOLDS LIKELY BEING MET ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES TODAY...FINE GRASSY FUELS CONTINUE TO BE AFFECTED BY RECENT WETTING RAINS. THEREFORE GIVEN THE MARGINAL STATUS OF FUELS...HAVE OPTED TO KEEP MENTION OF ELEVATED FIRE WEATHER CONDITIONS ACROSS THE PANHANDLES TODAY AND ISSUE A RANGELAND FIRE DANGER STATEMENT FOR THE AFTERNOON AND EVENING HOURS. RESIDENTS OF THE PANHANDLES SHOULD STILL EXERCISE CAUTION AND AVOID ACTIVITIES THAT INVOLVE OPEN FLAMES OR CAUSE SPARKS OUTDOORS TODAY. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AFTER TODAY DUE TO INCREASED HUMIDITY AND THE CHANCES FOR RAINFALL. NF PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 78 45 74 44 75 / 0 5 0 0 10 BEAVER OK 82 46 71 42 73 / 10 10 0 0 5 BOISE CITY OK 70 39 67 38 66 / 0 5 0 0 5 BORGER TX 81 49 74 46 76 / 5 5 0 0 10 BOYS RANCH TX 77 45 74 44 76 / 0 5 0 0 10 CANYON TX 79 45 76 44 77 / 0 5 0 0 10 CLARENDON TX 82 49 75 48 77 / 0 5 0 0 20 DALHART TX 73 40 70 41 71 / 0 5 0 0 10 GUYMON OK 77 45 69 41 71 / 5 5 0 0 5 HEREFORD TX 77 44 76 44 78 / 0 0 0 0 10 LIPSCOMB TX 84 48 73 44 75 / 10 10 0 0 5 PAMPA TX 81 47 73 44 75 / 5 5 0 0 10 SHAMROCK TX 86 50 76 48 77 / 5 5 0 0 20 WELLINGTON TX 88 52 79 49 79 / 5 5 0 0 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/10
Hazardous weather outlook, Apr 26, 3:25 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 325 PM CDT TUE APR 26 2016 OKZ001>003-TXZ001>020-270830- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 325 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS AFTERNOON THROUGH ABOUT SUNSET. ADDITIONALLY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN HALF OF THE COMBINED PANHANDLES WITH WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON THROUGH MONDAY NIGHT. SOME THUNDERSTORMS ON THURSDAY AND FRIDAY COULD BECOME SEVERE WITH LARGE HAIL AND LOCALIZED HEAVY RAINFALL POSSIBLE. AT THIS TIME THUNDERSTORMS ON SATURDAY THROUGH MONDAY NIGHT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 26, 3:24 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 324 PM CDT TUE APR 26 2016 TXZ003-004-007>009-012>014-017>019-262130- ROBERTS TX-ARMSTRONG TX-GRAY TX-OCHILTREE TX-HANSFORD TX-DONLEY TX- POTTER TX-RANDALL TX-CARSON TX-HUTCHINSON TX-MOORE TX- 324 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOORE...ARMSTRONG... CARSON...ROBERTS...GRAY...EASTERN RANDALL...EASTERN POTTER...CENTRAL OCHILTREE...SOUTHEASTERN HANSFORD...HUTCHINSON AND DONLEY COUNTIES UNTIL 430 PM CDT... AT 323 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF PRINGLE TO 8 MILES EAST OF HAPPY. MOVEMENT WAS NORTHEAST AT 50 MPH. WIND GUSTS AROUND 55 MPH WILL BE POSSIBLE WITH THESE STORMS. BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... AMARILLO...PAMPA...BORGER...PERRYTON...SPEARMAN...PANHANDLE...CLARENDON... CLAUDE...FRITCH...STINNETT...WHITE DEER...GROOM...LEFORS...SKELLYTOWN... HOWARDWICK...SANFORD...LAKE MCCLELLAN...LELIA LAKE...GOODNIGHT AND WAYSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. DO NOT DRIVE INTO AREAS WHERE BLOWING DUST RESTRICTS VISIBILITY. && LAT...LON 3592 10164 3650 10069 3475 10072 3475 10173 TIME...MOT...LOC 2023Z 214DEG 43KT 3590 10162 3475 10170 MB
Local storm report, Apr 26, 3:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM NON-TSTM WND GST 6 ENE AMARILLO 35.22N 101.72W
04/26/2016 M61 MPH POTTER TX ASOS
&&
EVENT NUMBER AMA1600213
LGSpecial weather statement, Apr 26, 3:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 345 PM CDT TUE APR 26 2016 OKZ002-003-TXZ003-004-008-262130- BEAVER OK-TEXAS OK-OCHILTREE TX-HANSFORD TX-HUTCHINSON TX- 345 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS...WESTERN BEAVER... NORTHWESTERN OCHILTREE...HANSFORD AND NORTHWESTERN HUTCHINSON COUNTIES UNTIL 430 PM CDT... AT 344 PM CDT...DOPPLER RADAR WAS TRACKING A SHOWERS AND A FEW THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF HOOKER TO 6 MILES NORTHEAST OF PRINGLE. MOVEMENT WAS NORTHEAST AT 60 MPH. WIND GUSTS OF AROUND 55 MPH WILL BE POSSIBLE WITH THESE STORMS. BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... GUYMON...SPEARMAN...HOOKER...GRUVER...TYRONE...OPTIMA...HARDESTY...BRYANS CORNER...TURPIN...ADAMS...WAKA...FLORIS...BALKO...MORSE...BOYD...BAKER AND FARNSWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. DO NOT DRIVE INTO AREAS WHERE BLOWING DUST RESTRICTS VISIBILITY. && LAT...LON 3650 10068 3591 10162 3699 10155 3700 10066 TIME...MOT...LOC 2044Z 220DEG 51KT 3691 10137 3601 10137 SIMPSON
Local storm report, Apr 26, 3:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM NON-TSTM WND GST 1 SW PANHANDLE 35.34N 101.39W
04/26/2016 M59 MPH CARSON TX MESONET
&&
EVENT NUMBER AMA1600214
LGLocal storm report, Apr 26, 3:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
350 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM NON-TSTM WND GST 5 S CANYON 34.91N 101.92W
04/26/2016 M58 MPH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1600215
LGLocal storm report, Apr 26, 3:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
358 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND GST 2 W GUYMON 36.69N 101.51W
04/26/2016 M58 MPH TEXAS OK ASOS
&&
EVENT NUMBER AMA1600216
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:09 PM CDT | Special Weather Statement | AMA | Deaf Smith | 51 min |
| Apr 26, 2:59 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 46 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | AMA | Armstrong, Carson, Donley, Gray, Hutchinson, Ochiltree and 1 more | 66 min |
| Apr 26, 3:45 PM CDT | Special Weather Statement | AMA | Hansford | 45 min |
| Apr 26, 4:30 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray, Hansford, Hemphill, Lipscomb and 3 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.